MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY 4.0MM FULLY THREADED SCREWS - LONG

TREACE MEDICAL CONCEPTS LAPIPLASTY 4.0MM FULLY THREADED SCREWS - LONG
Model Number SK38
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2024, a fully threaded screw was removed on (b)(6) 2024 due to backing out and tenting the skin.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2024, a fully threaded screw was removed on (b)(6) 2024 due to backing out and tenting the skin.No other patient outcomes were reported as a result of this event.Additional information indicates the patient's bones were completely fused/healed.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information, it is possible the screw that backed out was not completely locked into the plate during initial placement and/or post-operative activity of the patient led to loosening of the hardware.The company will supplement this mdr as necessary and appropriate.

Brand Name
LAPIPLASTY 4.0MM FULLY THREADED SCREWS - LONG
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key20779855
Report Number3011623994-2024-00205
Device Sequence Number5051732
Product Code HWC
UDI-Device Identifier00853114006303
UDI-Public(01)00853114006303
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2025
Device Model NumberSK38
Device Lot Number300230565
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale